Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Extreme weight loss. Blood test shows low calcium, high AST and ALT, hypothyroidism. Causes?

I lost 15 kgs in 1 yr......i went for thyroid test, aids ,cancer, hepatitis ,n many more but everything is ok........but yes my blood report shows low calcium, HDL cholesterol and high AST/ ALT values.........what should i do..........being very frank i need to look completely ok within a year plz help.......its funny but my thyroid test sometimes indicates that m having hypothyroidism but still instead of gaining m loosing weight..........since one yr.its 42 kgs........m 22 and 5 feet 4 inches.....
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Endocrinologist 's  Response
Dear Mr Sharon

Could you please provide the values? And also regarding low calcium what exactly is your albumin. Calcium has to be corrected for albumin level and if you have liver enzyme problem your albumin can be affected.

Kindly provide further details
Answered: Mon, 23 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor